# SDR AALA201805019004

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,058 hours, 30,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT UPPER INBOARD HOLE IN INTERCOSTAL AT FRAME 16, BETWEEN STRINGERS 10L AND 11L , AT DOOR STOP NR 7 ATTACHEMENT.  REPLACED THE INTERCOSTAL EA 280045, SRM 51-72-11, & DRAWING D53112300.
